# SDR M17F2023061200005

- Difficulty date: May 22, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737852
- Aircraft serial: 36704
- Aircraft time: 37,364 hours, 13,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550121221
- Part serial: NA
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND HYDRAULIC LEAK ENGINE # 1 , EDP RETURNED PRESSURE LINE LEAKING
